MathSciNet Relay Station
MathSciNet bibliographic data
MR380971 60G45 (60F05)
Freedman, David A. On tail probabilities for martingales. Ann. Probability 3 (1975), 100–118.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement